# SDR SWIA202052739

- Difficulty date: August 15, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP MISSING FROM STGR 4R FS 830.40, FLAGGED.  C-CHECK RO 9/21/2020.  INSTALLED NEW FABRICATED STRINGER 4R CLEAT AT FS 830.40 FRAME WITH PN IN LIEU OF ORIGINAL, REF MHIRJ AND CRJ 700 SRM.
